# SDR R61A2024091900413

- Difficulty date: August 25, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N126HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000204
- Aircraft time: 40,971 hours, 31,385 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17013939001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA R/H FR 14 HAS CORROSION PERFORMED ''L'' ANGLE REPAIR DOUBLER FOR FWD WET AREA RH CROSSBEAM FRAME 14 PER SRM 53-00-10/REPAIR 03. RESTORED SURFACE PROTECTION ON NEW DOUBLER REPAIR REF EMB SRM 51-23-06 AND CPM 51-25-00.
